Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had light periods. Feeling nauseous. Taking glucophage and prenatal vitamins. Is it signs of pregnancy?

Hi I m 21 and these mont I have my period very light I have lots of nause I m never hungry 1 puke 2 times and I m always sleppy, sometimes I think in something of food that I really tink that I want but at the sametime my nauseas become more streinght... I m married and I m not using any protection... I m drinking Glucophage 3 pills a day, prenatal vitamins and singulair
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
In the current scenario in view of the history and the present symptoms, you need to test for pregnancy. If you are 3-7 days post your date, you can get a HPT with a fresh early morning sample of urine or for a better and earlier confirmation, get an estimation of the serum beta-hCG titres. You should continue with the medication even if pregnancy is confirmed and see your consultant for further help. In such an event, the spotting needs to be taken care of. Hope you find this information useful. Wish you good health.
Answered: Sat, 28 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor